# SDR HNAA2023071800249

- Difficulty date: July 18, 2023
- Submitted: July 19, 2023
- Operation: Air carrier
- Aircraft: N634AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145150
- Aircraft time: 50,542 hours, 48,622 cycles
- System (JASC): 2700 · Flight Control System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF SPOILER FAIL DISPLAYED ON EICAS. WITH SPOILER I/B FAIL DISPLAYED ON CMC.    FOUND "SPOILER IB FAIL" ON CMC. INSPECTED I/B SPOILERS PROX SENSORS WITH NO DEFECTS NOTED.  REMOVED AND REPLACED RELAYS K0059 AND K0362 IN REF TO AMM 20-13-000/400-801-A. PERFORMED OPS CHECK IN REF TO AMM TASK 27-63-01-700-801-A. OPS CHECK GOOD. OK FOR SERVICE
